# SDR YN8R201304040001

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: General aviation
- Aircraft: N456GT
- Make and model: Cessna 441
- Aircraft serial: 4410294
- Aircraft time: 4,385 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 57411406
- Part serial: B5514
- Condition: Corroded
- Location: Zone 700
- Part time: 4,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 53 INSPECTION, FOUND BOTH TRAILING LINK PIVOT HOLES CORRODED BEYOND LIMITS.  LEVEL 2 CORROSION FOUND.  LAST PHASE 53 INSPECTION 3 YEARS AGO.
